# SDR 2002F00445

- Difficulty date: April 9, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 20709430104
- Condition: Smoke
- Location: Radar System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT, SMOKE STARTED TO COME OUT OF THE FIRST OFFICERS RADAR DISPLAYED.  THE RADAR DISPLAY WAS TURNED OFF AND THE SMOKE STOPPED.  REMOVED AND REPLACED FIRST OFFICERS RADAR INDICATOR AND INSPECTED THE SURROUNDING RACK AND CONNECTORS FOR DAMAGE.  NO DISCREPANCIES NOTED IAW AMM 34-43-00.  (M)
